Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Neuropathy
Oct 16, 2005

I was on Zerit for 5 years but recently changed meds. The neuropathy in my feet kept getting worse and worse. My doctor now assures me that the new meds don't cause neuropathy so my questions is: will the pain eventually disappear or are the nerve endings permanently damaged? I've asked him but he is unsure of the answser?

Response from Dr. Henry

In my experience D4t related neuropathy usually gets better but it can even get worse for several months and then slowly (sometimes very slowly) improves (months and months). I have had some patients who did not experience much improvement even off meds that were likely contributing (fortunately that is not very common). KH


Previous
Joint Pain When Nandrolone Added To Regimen
Next
sexual dysfunction

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement